Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 23, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 1, 2021, 3:08 PM CST for Cheatham County, Davidson County, Williamson County, Tennessee. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 3:08 PM CST (21:08 UTC)
- Expired
- Mar 2, 2021, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River at Bellevue (BELT1). The gauge peaked at 14.50 ft at Mar 1, 2021, 6:00 PM CST.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
131
WGUS84 KOHX 012108
FLSOHX
Flood Advisory
National Weather Service Nashville TN
308 PM CST Mon Mar 1 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Harpeth River At Bellevue affecting Cheatham, Williamson and
Davidson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC021-037-187-020915-
/O.NEW.KOHX.FL.Y.0023.210301T2108Z-210302T1800Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
308 PM CST Mon Mar 1 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Harpeth River At Bellevue.
* From this afternoon to Tuesday afternoon.
* At 2:30 PM CST Monday the stage was 14.2 feet and falling.
* Action stage is 14.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to a crest of 14.4 feet
this evening.
* Impact...At 14.0 feet, Portions of the Harpeth River Greenway
begin to be inundated, and water begins to inundate the parking
lot of the Harpeth River State Park at Highway 100.
&&
LAT...LON 3604 8704 3613 8700 3607 8688 3599 8688
3599 8695
$$
Barnwell1 follow-up statement
117
WGUS84 KOHX 020648
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1248 AM CST Tue Mar 2 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Harpeth River At Bellevue affecting Williamson and Davidson
Counties.
.The Harpeth River at Bellevue has dropped below action stage and
will continue falling.
TNC037-187-020800-
/O.CAN.KOHX.FL.Y.0023.000000T0000Z-210302T0648Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1248 AM CST Tue Mar 2 2021
...The Flood Advisory for the Harpeth River At Bellevue has been
cancelled...
The Flood Advisory is cancelled for
the Harpeth River At Bellevue.
* At 12:30 AM CST Tuesday the stage was 13.5 feet and falling.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 3.7 feet Saturday
evening.
&&
LAT...LON 3604 8704 3613 8700 3607 8688 3599 8688
3599 8695
$$
RoseWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 1, 2:58 PM CST, 10 minutes earlier.
Area forecast discussion, Mar 1, 2:58 PM CST, 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN 258 PM CST Mon Mar 1 2021 .DISCUSSION... As has been the case lately, continue to lean toward a blended model solution through end of forecast period, which in this case is next Monday afternoon. Continued good initialization and generally good solution agreement of weather evolution pattern through time period. All in all, not much change from previous morning forecast reasoning. Mid state will continuing drying out through Tuesday morning, but another system is set to affect mid state region as Tuesday afternoon hours progress through Tuesday night. This system will be dropping a closed upper low into southern MS River Valley as Tuesday afternoon progresses. It will then move eastward and move just to south of mid state region Tuesday night. Consensus models continue to show no real strong surface or low level atmospheric features associated with this system. Deeper moisture continues to be depicted to remain south of mid state region also. Rainfall totals will only range from a few tenths north to around a quarter of an inch south. These amounts will not have a significant effect on waterway levels across mid state region and thus should not aggravate any further on current river flooding situation. There could possibly be a rain/snow mixture across northern portions of mid state region after midnight, but no snowfall accumulations are expected at this time. As it continues to be case, behind passage of this upper level low, dry conditions should prevail through early next week. Fairly deep mid to upper level trough remains across much of eastern contiguous U.S., while Friday through Saturday another deep upper low swings well to our west and south. A weak frontal boundary will push through late Thursday night and with strong high pressure influences from central Canada building in behind. It still looks like this will help keep precipitation from this late week upper low really from having any potential of affecting mid state region. Generally near seasonal normal temperatures expected through next Monday afternoon. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions expected throughout the TAF period. Northerly winds between 5-10 kts today with winds becoming more easterly by 12Z tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Nashville 32 53 34 62 38 / 0 20 60 10 0 Clarksville 29 51 31 61 36 / 0 20 40 0 0 Crossville 31 50 34 57 36 / 0 20 70 10 0 Columbia 33 50 35 61 37 / 0 50 60 0 0 Lawrenceburg 34 50 35 60 37 / 0 40 70 0 0 Waverly 32 50 34 60 38 / 0 20 60 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Adcock
Hazardous weather outlook, Mar 1, 3:19 AM CST, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 319 AM CST Mon Mar 1 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-020930- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 319 AM CST Mon Mar 1 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Many creeks and streams will remain near or in flood today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several rivers will likely remain elevated through much of the week. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
In the hours before
Local storm report, Mar 1, 11:44 AM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1144 AM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 SE NASHVILLE 36.16N 86.77W
02/28/2021 DAVIDSON TN BROADCAST MEDIA
*** 1 INJ *** A CHILD WAS INJURED AFTER COMING INTO
CONTACT WITH A DOWNED POWER LINE ON UNIVERSITY COURT IN
NASHVILLE
&&
EVENT NUMBER OHX2100291
CMALocal storm report, Mar 1, 12:09 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1209 PM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD DOVER 36.48N 87.84W
02/28/2021 STEWART TN EMERGENCY MNGR
ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.
0635 PM TSTM WND DMG 3 ESE NEW JOHNSONVILLE 36.01N 87.91W
02/28/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
JOHNSONVILLE.
0657 PM FLASH FLOOD BIG ROCK 36.58N 87.76W
02/28/2021 STEWART TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0700 PM FLASH FLOOD MCEWEN 36.11N 87.64W
02/28/2021 HUMPHREYS TN FIRE DEPT/RESCUE
SEVERAL ROADS FLOODED ACROSS THE COUNTY INCLUDING
HARGIS ROAD.
0724 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0735 PM TSTM WND GST 6 W NASHVILLE 36.18N 86.89W
02/28/2021 M54 MPH DAVIDSON TN AWOS
54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
AIRPORT
0739 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
EAST.
0745 PM TSTM WND DMG 1 SE NASHVILLE 36.16N 86.77W
02/28/2021 DAVIDSON TN BROADCAST MEDIA
*** 1 INJ *** A CHILD WAS INJURED AFTER COMING INTO
CONTACT WITH A DOWNED POWER LINE ON UNIVERSITY COURT IN
NASHVILLE
0753 PM HAIL GREEN HILL 36.23N 86.57W
02/28/2021 E1.50 INCH WILSON TN NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.
0755 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.75 INCH SUMNER TN SOCIAL MEDIA
PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.
0755 PM HAIL 1 NNE GREEN HILL 36.25N 86.56W
02/28/2021 E0.88 INCH WILSON TN NWS EMPLOYEE
PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
NWS NASHVILLE
0759 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.88 INCH SUMNER TN SOCIAL MEDIA
NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
HENDERSONVILLE.
0802 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E1.00 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
LAKE PENINSULA IN HENDERSONVILLE
0808 PM HAIL LAGUARDO 36.30N 86.44W
02/28/2021 E1.00 INCH WILSON TN NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL
0815 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
02/28/2021 JACKSON TN 911 CALL CENTER
TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY
0825 PM FLASH FLOOD FREDONIA 36.44N 87.22W
02/28/2021 MONTGOMERY TN BROADCAST MEDIA
FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
48
0825 PM FLASH FLOOD ERIN 36.32N 87.70W
02/28/2021 HOUSTON TN BROADCAST MEDIA
BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE
0830 PM TSTM WND DMG LIVINGSTON 36.39N 85.33W
02/28/2021 OVERTON TN EMERGENCY MNGR
TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
ROAD
0837 PM HAIL 5 NW CAIRO BEND 36.28N 86.48W
02/28/2021 E1.25 INCH WILSON TN SOCIAL MEDIA
FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
RD. IN WILSON COUNTY.
0839 PM FLASH FLOOD 3 ENE CHAPMANSBORO 36.33N 87.09W
02/28/2021 CHEATHAM TN SOCIAL MEDIA
TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.
0900 PM FLASH FLOOD 7 WNW BON AQUA 35.99N 87.44W
02/28/2021 DICKSON TN FIRE DEPT/RESCUE
SEVERAL ROADS FLOODED ACROSS DICKSON COUNTY INCLUDING
YELLOW CREEK ROAD AT BISHOP SLAB, SOUTH ENO ROAD, PINEY
CREEK AT DOUBLE BRANCH ROAD, AND GAMERS CREEK AT SAM
HOLLOW ROAD.
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
1000 PM FLASH FLOOD 7 NW COOKEVILLE 36.23N 85.59W
02/28/2021 JACKSON TN NEWSPAPER
A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
INJURIES REPORTED.
1030 PM FLASH FLOOD 1 NE PLEASANT VIEW 36.40N 87.02W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW
&&
EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100290 OHX2100269
OHX2100270 OHX2100285 OHX2100291 OHX2100281 OHX2100271 OHX2100272
OHX2100273 OHX2100274 OHX2100276 OHX2100283 OHX2100277 OHX2100278
OHX2100284 OHX2100279 OHX2100280 OHX2100289 OHX2100286 OHX2100288
OHX2100287
CMALocal storm report, Mar 1, 12:24 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 PM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
02/28/2021 BEDFORD TN SOCIAL MEDIA
ROOF BLOWN OFF THE PRESS BOX AT SHELBYVILLE CENTRAL
HIGHSCHOOL. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX2100292
CMALocal storm report, Mar 1, 2:19 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG 1 NW WARTRACE 35.54N 86.35W
02/28/2021 BEDFORD TN SOCIAL MEDIA
RECEIVED A REPORT OF TREES AND LIMBS DOWN AS WELL AS
DAMAGE TO A OPEN AIR BARN. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX2100293
CMALocal storm report, Mar 1, 2:20 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
220 PM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD DOVER 36.48N 87.84W
02/28/2021 STEWART TN EMERGENCY MNGR
ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.
0635 PM TSTM WND DMG 3 ESE NEW JOHNSONVILLE 36.01N 87.91W
02/28/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
JOHNSONVILLE.
0657 PM FLASH FLOOD BIG ROCK 36.58N 87.76W
02/28/2021 STEWART TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0700 PM FLASH FLOOD MCEWEN 36.11N 87.64W
02/28/2021 HUMPHREYS TN FIRE DEPT/RESCUE
SEVERAL ROADS FLOODED ACROSS THE COUNTY INCLUDING
HARGIS ROAD.
0724 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0735 PM TSTM WND GST 6 W NASHVILLE 36.18N 86.89W
02/28/2021 M54 MPH DAVIDSON TN AWOS
54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
AIRPORT
0739 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
EAST.
0745 PM TSTM WND DMG 1 SE NASHVILLE 36.16N 86.77W
02/28/2021 DAVIDSON TN BROADCAST MEDIA
*** 1 INJ *** A CHILD WAS INJURED AFTER COMING INTO
CONTACT WITH A DOWNED POWER LINE ON UNIVERSITY COURT IN
NASHVILLE
0753 PM HAIL GREEN HILL 36.23N 86.57W
02/28/2021 E1.50 INCH WILSON TN NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.
0755 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.75 INCH SUMNER TN SOCIAL MEDIA
PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.
0755 PM HAIL 1 NNE GREEN HILL 36.25N 86.56W
02/28/2021 E0.88 INCH WILSON TN NWS EMPLOYEE
PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
NWS NASHVILLE
0759 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.88 INCH SUMNER TN SOCIAL MEDIA
NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
HENDERSONVILLE.
0802 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E1.00 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
LAKE PENINSULA IN HENDERSONVILLE
0808 PM HAIL LAGUARDO 36.30N 86.44W
02/28/2021 E1.00 INCH WILSON TN NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL
0815 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
02/28/2021 JACKSON TN 911 CALL CENTER
TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY
0825 PM FLASH FLOOD FREDONIA 36.44N 87.22W
02/28/2021 MONTGOMERY TN BROADCAST MEDIA
FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
48
0825 PM FLASH FLOOD ERIN 36.32N 87.70W
02/28/2021 HOUSTON TN BROADCAST MEDIA
BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE
0830 PM TSTM WND DMG LIVINGSTON 36.39N 85.33W
02/28/2021 OVERTON TN EMERGENCY MNGR
TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
ROAD
0837 PM HAIL 5 NW CAIRO BEND 36.28N 86.48W
02/28/2021 E1.25 INCH WILSON TN SOCIAL MEDIA
FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
RD. IN WILSON COUNTY.
0839 PM FLASH FLOOD 3 ENE CHAPMANSBORO 36.33N 87.09W
02/28/2021 CHEATHAM TN SOCIAL MEDIA
TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.
0900 PM FLASH FLOOD 7 WNW BON AQUA 35.99N 87.44W
02/28/2021 DICKSON TN FIRE DEPT/RESCUE
SEVERAL ROADS FLOODED ACROSS DICKSON COUNTY INCLUDING
YELLOW CREEK ROAD AT BISHOP SLAB, SOUTH ENO ROAD, PINEY
CREEK AT DOUBLE BRANCH ROAD, AND GAMERS CREEK AT SAM
HOLLOW ROAD.
0954 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
02/28/2021 BEDFORD TN SOCIAL MEDIA
ROOF BLOWN OFF THE PRESS BOX AT SHELBYVILLE CENTRAL
HIGHSCHOOL. TIME ESTIMATED VIA RADAR.
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
0958 PM TSTM WND DMG 1 NW WARTRACE 35.54N 86.35W
02/28/2021 BEDFORD TN SOCIAL MEDIA
RECEIVED A REPORT OF TREES AND LIMBS DOWN AS WELL AS
DAMAGE TO A OPEN AIR BARN. TIME ESTIMATED VIA RADAR.
1000 PM FLASH FLOOD 7 NW COOKEVILLE 36.23N 85.59W
02/28/2021 JACKSON TN NEWSPAPER
A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
INJURIES REPORTED.
1030 PM FLASH FLOOD 1 NE PLEASANT VIEW 36.40N 87.02W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW
&&
EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100290 OHX2100269
OHX2100270 OHX2100285 OHX2100291 OHX2100281 OHX2100271 OHX2100272
OHX2100273 OHX2100274 OHX2100276 OHX2100283 OHX2100277 OHX2100278
OHX2100284 OHX2100279 OHX2100280 OHX2100289 OHX2100292 OHX2100286
OHX2100293 OHX2100288 OHX2100287
CMALocal storm report, Mar 1, 2:48 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
248 PM CST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
02/28/2021 BEDFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A SHEET METAL ROOF PARTIALLY BLOWN
OFF IN SHELBYVILLE AT THE CALDWELL FURNITURE STORE. TIME
ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX2100294
CMAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:01 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 29 min |
| Feb 28, 6:23 PM CST | Special Weather Statement | OHX | Cheatham | 37 min |
| Feb 28, 6:25 PM CST | Special Weather Statement | OHX | Houston, Humphreys | 35 min |
| Feb 28, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 30 min |
| Feb 28, 6:40 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 35 min |
| Feb 28, 6:42 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Feb 28, 6:47 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 13 min |
| Feb 28, 6:48 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 42 min |
| Feb 28, 7:06 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 24 min |
| Feb 28, 7:15 PM CST | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 30 min |
| Feb 28, 7:24 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 3 hr |
| Feb 28, 7:26 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Smith, Sumner, Trousdale and 2 more | 4 hr |
| Feb 28, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson, Wilson | 43 min |
| Feb 28, 7:39 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 36 min |
| Feb 28, 8:05 PM CST | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 25 min |
| Feb 28, 8:16 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Overton, Pickett | 3 hr |
| Feb 28, 8:22 PM CST | Special Weather Statement | OHX | Rutherford, Wilson | 23 min |
| Feb 28, 8:23 PM CST | Flash Flood Warning | OHX | Davidson, Maury, Rutherford, Smith, Williamson, Wilson | 3 hr |
| Feb 28, 8:39 PM CST | Special Weather Statement | OHX | Fentress, Overton, Pickett, Putnam | 36 min |
| Feb 28, 8:44 PM CST | River Flood Advisory | OHX | Cheatham, Montgomery | 3 days |
| Feb 28, 9:35 PM CST | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 22 days |
| Feb 28, 9:38 PM CST | River Flood Advisory | OHX | Houston, Montgomery, Stewart | 8 hr |
| Feb 28, 9:54 PM CST | Special Weather Statement | OHX | Bedford, Coffee | 66 min |
| Feb 28, 11:05 PM CST | River Flood Advisory | OHX | Cheatham | 3 hr |
| Feb 28, 11:09 PM CST | Areal Flood Advisory | OHX | Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 11:55 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 3 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Hickman | 26 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Humphreys | 4 days |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Perry | 44 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 4 hr |
| Mar 1, 12:43 AM CST | River Flood Advisory | OHX | Davidson | 115 min |
| Mar 1, 2:13 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Mar 1, 2:15 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 42 hr |
| Mar 1, 2:15 AM CST | River Flood Advisory | OHX | Davidson | 18 hr |
| Mar 1, 2:40 AM CST | River Flood Advisory | OHX | Hickman | 12 hr |
| Mar 1, 3:44 AM CST | River Flood Advisory | OHX | Bedford | 6 hr |
| Mar 1, 4:14 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 38 hr |
| Mar 1, 5:27 AM CST | River Flood Warning | OHX | Stewart | 32 hr |
| Mar 1, 9:44 AM CST | River Flood Advisory | OHX | Giles | 26 hr |
| Mar 1, 10:06 AM CST | River Flood Advisory | OHX | Lawrence | 20 hr |
| Mar 1, 10:28 AM CST | River Flood Warning | OHX | Montgomery | 32 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.